# SDR AWXA960312

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION ON LEFT UPPER CHORD ATTACH CLEVIS AND BOTTOM CHORD ATTACH LUG OF HINGE HOUSING.  REMOVED CORROSION FROM LEFT UPPER/LOWER LUG CLEVIS .018 INCH, .005 INCH, .013 INCH AND .006 INCH FROM ORIGINAL THICKNESS .433 INCH MATERIAL AND LOWER LUG ORIGINAL THICKNESS .894 INCH.  FLAP PEENED AREA, ALODINED AND PRIMED PER ER NR 2-55-12-07 (TCO-PAN 95-05499RR).  (M)
